Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Ergodic transformations from an interval into itself


Authors: Tien Yien Li and James A. Yorke
Journal: Trans. Amer. Math. Soc. 235 (1978), 183-192
MSC: Primary 28A65
MathSciNet review: 0457679
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of piecewise continuous, piecewise $ {C^1}$ transformations on the interval $ J \subset R$ with finitely many discontinuities n are shown to have at most n invariant measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0457679-0
Keywords: Frobenius-Perron operator, invariant measures, function of bounded variation, invariant sets
Article copyright: © Copyright 1978 American Mathematical Society